| Model Number |
03.010.076 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported on (b)(6) 2021, during a procedure the plastic cam lock lever broke on greater trochanteric aiming arm for the femoral recon nail (frn).The protection sleeves, guide wires and trocars are bent as well.No further information provided.This report is for one (1) 8.5mm/3.2mm wire guide for recon locking this is report 3 of 7 for complaint pc-(b)(4).